# SDR JJBA20230803001

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 39,669 hours, 27,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY EXTERNAL LIGHT INOPERATIVE. REMOVED AND REPLACED MCD EMERGENCY LIGHT ASSEMBLY. OPS CHECK GOOD.
